# SDR COMA9960006

- Difficulty date: January 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N963CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7127
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: TX
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DURING TAXI, THE RIGHT HAND WING STRUCT A POWER CART.  REPAIRED WING.
